May Report: Rash over entire area
A following May side effect report was submitted by a user.
Female patient reported the following May have had chloraprep used to clean foot pre-surgery. side effects :
Red, Hot, Rash over entire area of foot and top of toes following MTP surgery on big toe. Rash appeared on day 3 post-surg with some point pain and the became extremely itchy. Normal topical hydrocortisone creams had zero effect. Time/Waiting for five more days had zero effect. Area of foot still appearing red, hot, swollen. Now almost three weeks post-surg and still dealing with rash issue.
Surgeon seemed unconcerned at first but them prescribed steroidal topical ointment and antibiotics used to combat bacterial skin infection. The rash was worse than the surgery or post-surgical incision. It was not at the site of the incision but all over the foot.Side Effect Event date: Tuesday December 20th 12:00:00 AM
Patient Age: 51
Patient Weight: 160
Diagnosis: Cheilectomy/MTP Big Toe, removal of bone spur on foot
Pre-existing conditions: 51 year old female with no previous allergy/allergic reaction issues during surgery.
Birth Defects? No
Was intervention required to prevent damage? Yes
Other serious medical events? No
It is estimated that 1.5 million preventable adverse drug events occur each year. Many more millions of mild adverse drug events occur each year which can affect your health, mental state, and normal everyday functioning. Drug side effects can cause death, disability, and illness.
May Patient Forum
May Common Side Effects
Record and Track Your Side Effects
It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.
Most drugs have a large list of nonsevere or mild adverse effects which do not rule out continued usage. These effects depend on individual sensitivity, and can include nausea, dizziness, diarrhea, malaise, vomiting, headache, dermatitis, dry mouth, etc. Check commonly reported side effects . These can be considered a form of pseudo-allergic reaction, as not all users experience these effects; many users experience none at all.
PatientsVille on Facebook
PatientsVille on Twitter